Vol. 13, Issue 2 (December 2018)

Applications and Applied Mathematics:
An International Journal (AAM)

ISSN: 1932-9466
http://www.pvamu.edu/aam

Editor-in-Chief:

Dr. Aliakbar Montazer Haghighi, Ph. D.

Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225
Prairie View, Texas 77446-0519 USA
Tel: (+936) 261-1970, Fax: (+936) 261-2088
amhaghighi@pvamu.edu


Editorial Board
Associate Editors:
Dr. Dimitar P. Michev, Ph.D. Dr. Jian-ao Lian, Ph.D. Dr. James Valles, Ph.D.
dimichev@pvamu.edu jilian@pvamu.edu jrvalles@pvamu.edu

Vol. 13, Issue 2, (December  2018)                                                          pp.566-1272

CONTENTS

(1)       G. Kannadasan & N. Sathiyamoorth
The analysis of M/M/1 queue with working vacation in fuzzy environment, pp. 566-577
PDF Document

(2)       G. Ayyappan and T. Deepa
Analysis of batch arrival bulk service queue with multiple vacation closedown essential and optional repair, pp. 578-599
PDF Document

(3)       G. Ayyappan and R. Supraja
Batch Arrival bulk Service Queue with Unreliable Server, Second Optional Service, Two Different Vacations and Restricted Admissibility Policy, pp. 600-627
PDF Document

(4)       A. Azhagappan, E. Veeramani, W. Monica and K. Sonabharathi
Transient Solution of an M/M/1 Retrial Queue with Reneging from Orbit, pp. 628-638
PDF Document

(5)       G. Ayyappan and M. Nirmala
An MX/G(a,b)/1 Queue with Breakdown and Delay Time to Two Phase Repair Under Multiple Vacation, pp. 639-663
PDF Document

(6)       Gholamhossein Yari and _Zahra Tondpour
Some New Discretization Methods With Application in Reliability, pp. 664-676
PDF Document

(7)       Zhimin Chen, Xiuxiang Liu and Zhongzhong Xie
Stability of Delayed Virus Infection Model with a General Incidence Rate and Adaptive Immune Response, pp. 677-708
PDF Document

(8)       Ashok Mondal, A.K. Pal and G.P. Samanta
Stability and Bifurcation Analysis of a Delayed three Species Food Chain Model with Crowley-Martin Response Function, pp. 709-749
PDF Document

(9)       Feng Qi
Simplifying Coefficients in a Family of Ordinary Differential Equations Related to the Generating Function of the Laguerre Polynomials, pp. 750-755
PDF Document

(10)       Esra Erkuş-Duman and Hakan Ciftci
Fibonacci and Lucas Differential Equations, pp. 756-763
PDF Document

(11)       Mamta Kumari and Y.S. Valaulikar
On Chaplygin’s Method for First Order Neutral Differential Equation, pp. 764-780
PDF Document

(12)       Hasib Khan, Cemil Tunç, Rahmat Ali Khan, Akhtyar Gul Shirzoi, and Aziz Khan
Approximate Analytical Solutions of Space-Fractional Telegraph Equations by Sumudu Adomian Decomposition Method, pp. 781-802
PDF Document

(13)       Mehmet Yavuz and Burcu Yaşkıran
Conformable Derivative Operator in Modelling Neuronal Dynamics, pp. 803-817
PDF Document

(14)       Abdullah A. Ansari
The Circular Restricted Four-Body Problem with Triaxial Primaries and Variable Infinitesimal Mass, pp. 818-838
PDF Document

(15)       K. Choudhury and N. Ahmed
Soret Effect on Transient MHD Convective Flow past a Semi-infinite Vertical Porous Plate with Heat Sink and Chemical Reaction, pp. 839-853
PDF Document

(16)       Mohammed M. Babatin
Numerical Treatment for the Flow of Casson uid and Heat Transfer Model over an Unsteady Stretching Surface in the Presence of Internal Heat Generation/Absorption and Thermal Radiation, pp. 854-862
PDF Document

(17)       Bharti Kumari, Anil Kumar, Manushi Gupta and Santwana Mukhopadhyay
Analysis of a recent heat conduction model with a delay for thermoelastic interactions in an unbounded medium with a spherical cavity, pp. 863-891
PDF Document

(18)       Tara Dhakate, Vinod Varghese, and Lalsingh Khalsa
Thermoelastic Stress Analysis of a Functionally Graded Transversely Isotropic Hollow Cylinder in Elliptical Coordinates, pp. 892-914
PDF Document

(19)       Khadijah M. Abualnaja
Numerical Studies for MHD Flow and Gradient Heat Transport Past a Stretching Sheet with Radiation and Heat Production via DTM, pp. 915-924
PDF Document

(20)       M. M. Khader
Quasi-Linearization Method with Rational Legendre Collocation Method for Solving MHD Flow over a Stretching Sheet with Variable Thickness and Slip Velocity which Embedded
in a Porous Medium, pp. 925-932
PDF Document

(21)       S. K. Hui, S. K. Yadav and S. K. Chaubey
η-Ricci Soliton on 3-Dimensional 𝑓-Kenmotsu Manifolds, pp. 933-951
PDF Document

(22)       A. Temgoua, Y. Malong, J. Mbang, and S. Bowong
Parameter Estimation and Optimal Control of the Dynamics of Transmission of Tuberculosis with Application to Cameroon, pp. 952-974
PDF Document

(23)       Dambaru Bhatta
Linear Stability Analysis with Solution Patterns Due to Varying Thermal Diffusivity for a Convective Flow in a Porous Medium, pp. 975-984
PDF Document

(24)       Mostafa Eslami
Global Range Restricted GMRES for Linear Systems with Multiple Right Hand Sides, pp. 985-996
PDF Document

(25)       Khalid Khan, D. K. Lobiyal and Adem Kilicman
A de Casteljau Algorithm for Bernstein type Polynomials Based on (p, q)-Integers,, pp. 997-1017
PDF Document

(26)       Ismat Beg and Hemant Kumar Pathak
Coincidence Point with Application to Stability of Iterative Procedure in Cone Metric Spaces, pp. 1018-1038
PDF Document

(27)       Tabasam Rashid, Ismat Beg, and Raja Noshad Jamil
Induced Hesitant 2-Tuple Linguistic Aggregation Operators with Application in Group Decision Making, pp. 1039-1075
PDF Document

(28)       Vandana
Analysis of an Inventory Model with Time-Dependent Deterioration and Ramp-Type Demand Rate: Complete and Partial Backlogging, pp. 1076-1092
PDF Document

(29)       Nejla Özmen and Şule Soytürk
Generalized Sylvester Polynomials of in Several Variables, pp. 1093-1109
PDF Document

(30)       Ilija Jegdić
Numerical Study of Singular and Delta Shock Solutions Using a Large Time Step Method, pp. 1110-1122
PDF Document

(31)       R. Jana, A. K. Das and S. Sinha
On Processability of Lemke’s Algorithm, pp. 1123-1131
PDF Document

(32)       R.Srivastava and Yamini Singh
An Interpolation Process on the Roots of Ultraspherical Polynomials, pp. 1132-1140
PDF Document

(33)       Asif Khan and 2 Vinita Sharma
Some results on Lupaş (p, q)-Bernstein operators and its limit form, pp. 1142-1156
PDF Document

(34)       Rekha Bali and Nivedita Gupta
Study of Transport of Nanoparticles with K-L Model through a Stenosed Microvessels, pp. 1157-1170
PDF Document

(35)       Pooja Bansal and Mohammad Hasan Shahid
Non-existence of Hopf real Hypersurfaces in Complex Quadric with Recurrent Ricci Tensor, pp. 1171-1183
PDF Document

(36)       Aakif Fairooze Talee, M. Y. Abbasi , and S. A. Khan
An investigatiozn on Prime and Semiprime Fuzzy Hyperideals in Po-Ternary Semihypergroups, pp. 1184-1199
PDF Document

(37)       Shipra Chauhan, Dinesh Kumar and Bhavneet Kaur
Restricted Three-Body Problem Under the Effect of Albedo when Smaller Primary is a Finite Straight Segment, pp. 1200-1215
PDF Document

(38)       Parveen Lata
Fractional order thermoelastic thick circular plate with two temperatures in frequency domain, pp. 1216-1229
PDF Document

(39)       Amit Mittal, Monika Arora, Md Sanam Suraj, and Rajiv Aggarwal
The basins of convergence in the planar restricted four-body problem with variable mass, pp. 1230-1247
PDF Document

(40)       Ali H. Alkhaldi, Abid Kamal
Another characterization of warped product submanifolds of nearly cosymplectic manifolds, pp. 1248-1259
PDF Document

(41)       Hemangini Shukla, Hema C. Surati and M.G. Timol
Similarity analysis of three dimensional nanofluid flow by deductive group theoretic method, pp. 1260-1272
PDF Document